On generalized quasi-convex functions

Noor, Khalida Inayat (2008) On generalized quasi-convex functions. Albanian J. Math., 2 (2). pp. 57-60.

[img]
Preview
Text
031.pdf

Download (164kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:23
Last Modified: 06 Dec 2017 16:23
URI: http://kerkoje.com/id/eprint/158

Actions (login required)

View Item View Item